Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 29.06.2024. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
EB
ONLINE
Providence, Rhode Island : American Mathematical Society, [2008]
1 online resource (84 pages)
Externí odkaz    Plný text PDF 
   * Návod pro vzdálený přístup 


ISBN 9781470405212 (e-book)
ISBN 0821841920 (alk. paper)
ISBN 9780821841921 (alk. paper)
Memoirs of the American Mathematical Society, ISSN 0065-9266 ; number 915
Print version: Aizicovici, Sergiu. Degree theory for operators of monotone type and nonlinear elliptic equations with inequality constraints. Providence, Rhode Island : American Mathematical Society, [2008] vi, 70 pages ; 26 cm Memoirs of the American Mathematical Society ; no. 915 ISBN 9780821841921
"November 2008, volume 196, number 915 (second of 5 numbers )."
Includes bibliographical references (pages 69-70)
001809342
full
(Au-PeEL)EBL3114249
(CaPaEBR)ebr11039868
(MiAaPQ)EBC3114249
(OCoLC)922981807

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC